Einlagerung von Mannigfaltigkeiten in euklidische Räume

Dr. W., Dresden-A-, Zöllnerstr Hantzsche

Mathematische Zeitschrift (1938)

  • Volume: 43, page 38-58
  • ISSN: 0025-5874; 1432-1823

How to cite


Hantzsche, Dr. W., Dresden-A-, Zöllnerstr. "Einlagerung von Mannigfaltigkeiten in euklidische Räume." Mathematische Zeitschrift 43 (1938): 38-58. <http://eudml.org/doc/168754>.

author = {Hantzsche, Dr. W., Dresden-A-, Zöllnerstr},
journal = {Mathematische Zeitschrift},
keywords = {Topology},
language = {ger},
pages = {38-58},
title = {Einlagerung von Mannigfaltigkeiten in euklidische Räume},
url = {http://eudml.org/doc/168754},
volume = {43},
year = {1938},

AU - Hantzsche, Dr. W., Dresden-A-, Zöllnerstr
TI - Einlagerung von Mannigfaltigkeiten in euklidische Räume
JO - Mathematische Zeitschrift
PY - 1938
VL - 43
SP - 38
EP - 58
LA - ger
KW - Topology
UR - http://eudml.org/doc/168754
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.